# SDR USAASB97167

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23134
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7102048
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

PHL - FL221, AT FL240, PRESS AUTO FAIL LIGHT ILLUMINATED.  OUTFLOW VALVE OPENED AND CABIN PRESSURE WAS FALLING AT 3,500 FT PER MINUTE.  CAPTAIN WENT TO MANUAL AC AND DC TO TRY AND CLOSE OUTFLOW VALVE WITH NO HELP.  EMERGENCY DESCENT WAS STARTED AND OXYGEN MASKS DEPLOYED.  AT FL080 AIR TRAFFIC CONTROL WAS ADVISED FLT WAS NORMAL.  AIRCRAFT PROCEEDED TO PHL WITH NO FURTHER INCIDENT.  MX REPLACED CABIN PRESSURE CONTROLLER AND AFT OUTFLOW VLV AND AS A PRECAUTION, REPLACED PRESSURE SELECTOR PANEL.  ALSO, FOUND RATE OF CLIMB INDICATOR INOPERATIVE AND REPLACED SAME.  OPERATIONAL CHECK GOOD.  (M)
